MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor
Model Number NM-3138-55
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Anxiety (2328); Depression (2361); Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with a deep brain stimulation (dbs) system for the treatment of obsessive compulsive disorder (ocd) underwent a lead extension revision procedure due to high impedances.The reported high impedances resulted in a loss of therapy effectiveness in the right hemisphere, with recurrence of the patient's ocd symptoms, including checking compulsions and pathological doubt, accompanied by comorbid depressive and anxiety symptoms.As a result, the patient underwent an unscheduled revision procedure and required hospitalization beyond the standard of care.Following the procedure, dbs therapy was reactivated, and the patient was discharged on the same day.The most recently available information indicated that the patient continues to experience symptoms of the underlying condition.However, this is not unexpected, as symptomatic improvement is generally observed within 4 to 8 weeks.From a physical standpoint, the patient is recovering well from surgery.
 
Additional Manufacturer Narrative
Block b3: approximation - symptoms have increased over the past several months.Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: model number/catalog number: nm-3138-55, serial number: (b)(6), batch/lot number: 7094830, model/catalog description: 55cm 8 contact extension, unique identifier (udi)#: (b)(4).

Brand Name
NA
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50073429
Report Number3006630150-2026-05388
Device Sequence Number18696074
Product Code MHY
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)240207(10)7095848
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7095848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown